# SDR JJBA20240205005

- Difficulty date: January 22, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, RH GUSSET IN TOILET AREA BTW FR 59-61 FOUND CORRODED. IN CF4, RH GUSSET BLENDED AND FOUND OUT OF LIMIT. IN CF4, RH GUSSET BTW FR 59-61 REPLACED WITH NEW ONE
